# SDR AALA20160518011

- Difficulty date: May 18, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N992AN
- Make and model: Boeing 737823
- Aircraft serial: 31071
- Aircraft time: 21,831 hours, 8,564 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Control Unit
- Condition: Malfunctioned
- Location: Overheat Detect
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB,  RECEIVED A WHEEL WELL FIRE WARNING FOR THREE SECONDS. EMERGENCY DECLARED. DIVERTED AND LANDING UNEVENTFUL.  MAINTENANCE INSPECTED AND FOUND NO EVIDENCE OF OVERHEAT OR FIRE.  REMOVED AND REPLACED WHEEL WELL OVERHEAT DETECTION CONTROL UNIT M237 IAW AMM 26-18-01.  OPS CHECKED GOOD.
